# SDR MALA965138

- Difficulty date: September 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N442MA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC725
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Rpm Indicator
- Part number: 2719157003
- Condition: Failed
- Location: Rt Engine
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT 3395 - AFTER TAKEOFF FROM DTW, THE RIGHT ENGINE RPM DROPPED TO 97 PERCENT.  THE AIRCRAFT RETURNED TO DTW.  MAINTENANCE REPLACED THE RIGHT RPM INDICATOR.  ALL CHECKS SATISFACTORY.  (M)
